# SDR REX2008F00032

- Difficulty date: August 10, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AT FL 260 280KTS RECEIVED OVERSPEED CLACKER THEN FLAPS HALF SPEED FOLLOWED BY FLAPS FAIL MESSAGE.  QRH FOLLOWED, DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  FLAPS RESET PER FIM AND PLACED ON 72 HOUR WATCH AD 2006-12-21.  (S)
